Combinatorial proofs of two truncated theta series theorems

Cristina Ballantine, Mircea Merca, Donny Passary, Ae Ja Yee

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


Recently, G.E. Andrews and M. Merca considered specializations of the Rogers–Fine identity and obtained partition-theoretic interpretations of two truncated identities of Gauss solving a problem by V.J.W. Guo and J. Zeng. In this paper, we provide purely combinatorial proofs of these results.

Original languageEnglish (US)
Pages (from-to)168-185
Number of pages18
JournalJournal of Combinatorial Theory. Series A
StatePublished - Nov 2018

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Combinatorial proofs of two truncated theta series theorems'. Together they form a unique fingerprint.

Cite this